# SDR SWAA2023102405176

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLE AT STATIONS: 767; 767+6; 767+10; WL 156; LBL 22.<[01] THIS CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD NBR: TTG8Q00NPGFW;[02] VERIFIED APPLICABILITY PER SRM 53-60-53-0I-1 AND ALLOWABLE DAMAGE SRM 53-00-53-1A-2. REMOVED CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLE REWORKED AREAS FOUND MULTIPLES AREAS WITH MORE 50% OF LOSS MATERIAL BS 767+10 L=1.3' ; W=1.5' ; D= 0.032'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP A(2)(A) FIG 103 TOOL USED:ATS2472 DUE:12/31/23;[03] VERIFIED STEPS 1 AND 2; MEASUREMENT TABLE; CARD COMPLETE.
